Stability of the bases and frames reproducing kernels in model spaces
[Stabilité de bases et frames des noyaux reproduisants dans les espaces modèles]
Annales de l'Institut Fourier, Tome 55 (2005) no. 7, pp. 2399-2422.

On étudie les bases et les frames des noyaux reproduisants dans les sous-espaces modèles KΘ2=H2ΘH2 de l’espace de Hardy H2 dans le demi-plan supérieur. On considère le problème de la stabilité d’une base des noyaux reproduisants kλn(z)=(1-Θ(λn)¯Θ(z))/(z-λ¯n) par rapport aux petites perturbations des pôles λ¯n. En utilisant les majorations récentes des derivées dans les espaces KΘ2, on obtient les estimations des perturbations admissibles, qui généralisent les théorèmes de W.S. Cohn et E. Fricain.

We study the bases and frames of reproducing kernels in the model subspaces KΘ2=H2ΘH2 of the Hardy class H2 in the upper half-plane. The main problem under consideration is the stability of a basis of reproducing kernels kλn(z)=(1-Θ(λn)¯Θ(z))/(z-λ¯n) under “small” perturbations of the points λn. We propose an approach to this problem based on the recently obtained estimates of derivatives in the spaces KΘ2 and produce estimates of admissible perturbations generalizing certain results of W.S. Cohn and E. Fricain.

DOI : 10.5802/aif.2165
Classification : 46E22, 42C15, 30D55, 47B32
Keywords: Inner function, shift-coinvariant subspace, reproducing kernel, Riesz basis, frame, stability, Inner function, shift-coinvariant subspace, reproducing kernel, Riesz basis, frame, stability
Mot clés : fonction intérieure, espace modèle, noyaux reproduisant, base de Riesz, frame, stabilité
Baranov, Anton 1

1 Université Bordeaux 1, Laboratoire d'Analyse et Géométrie, 351 cours de la Libération, 33405 Talence (France), Institutionen för Matematik, Kgl Tekniska Högskolan, 100 44 Stockholm (Suède)
@article{AIF_2005__55_7_2399_0,
     author = {Baranov, Anton},
     title = {Stability of the bases and frames reproducing kernels in model spaces},
     journal = {Annales de l'Institut Fourier},
     pages = {2399--2422},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {55},
     number = {7},
     year = {2005},
     doi = {10.5802/aif.2165},
     mrnumber = {2207388},
     zbl = {1101.30036},
     language = {en},
     url = {https://www.numdam.org/articles/10.5802/aif.2165/}
}
TY  - JOUR
AU  - Baranov, Anton
TI  - Stability of the bases and frames reproducing kernels in model spaces
JO  - Annales de l'Institut Fourier
PY  - 2005
SP  - 2399
EP  - 2422
VL  - 55
IS  - 7
PB  - Association des Annales de l’institut Fourier
UR  - https://www.numdam.org/articles/10.5802/aif.2165/
DO  - 10.5802/aif.2165
LA  - en
ID  - AIF_2005__55_7_2399_0
ER  - 
%0 Journal Article
%A Baranov, Anton
%T Stability of the bases and frames reproducing kernels in model spaces
%J Annales de l'Institut Fourier
%D 2005
%P 2399-2422
%V 55
%N 7
%I Association des Annales de l’institut Fourier
%U https://www.numdam.org/articles/10.5802/aif.2165/
%R 10.5802/aif.2165
%G en
%F AIF_2005__55_7_2399_0
Baranov, Anton. Stability of the bases and frames reproducing kernels in model spaces. Annales de l'Institut Fourier, Tome 55 (2005) no. 7, pp. 2399-2422. doi : 10.5802/aif.2165. https://www.numdam.org/articles/10.5802/aif.2165/

[1] Ahern, P. R.; Clark, D. N. Radial limits and invariant subspaces, Amer. J. Math., Volume 92 (1970) no. 2, pp. 332-342 | DOI | MR | Zbl

[2] Aleksandrov, A. B. Invariant subspaces of shift operators. An axiomatic approach, J. Soviet Math., Volume 22 (1983), pp. 1695-1708 Zap. Nauchn. Sem. Leningrad. Otdel. Mat. Inst. Steklov. (LOMI) 113 (1981), 7-26; English transl. | DOI | Zbl

[3] Aleksandrov, A. B. A simple proof of the Volberg-Treil theorem on the embedding of coinvariant subspaces of the shift operator, J. Math. Sci., Volume 5 (1997) no. 2, pp. 1773-1778 Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI), 217 (1994), 26-35; English transl. | DOI | MR | Zbl

[4] Aleksandrov, A. B. Embedding theorems for coinvariant subspaces of the shift operator. II, J. Math. Sci., Volume 110 (2002) no. 5, pp. 2907-2929 Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI), 262 (1999), 5-48; English transl. | DOI | MR | Zbl

[5] Baranov, A. D. The Bernstein inequality in the de Branges spaces and embedding theorems, Amer. Math. Soc., Ser. 2, Volume 209 (2003), pp. 21-49 Proc. St. Petersburg Math. Soc., 9 (2001), 23-53; English transl. | MR | Zbl

[6] Baranov, A. D. Weighted Bernstein-type inequalities and embedding theorems for shift-coinvariant subspaces, Algebra i Analiz, Volume 15 (2003) no. 5, pp. 138-168 English transl.: St. Petersburg Math. J., 15 (2004), 5, 733-752 | MR | Zbl

[7] Baranov, A. D. Bernstein-type inequalities for shift-coinvariant subspaces and their applications to Carleson embeddings, J. Funct. Anal., Volume 223 (2005) no. 1, pp. 116-146 | DOI | MR | Zbl

[8] Boricheva, I. Geometric properties of projections of reproducing kernels on z*-invariant subspaces of H2, J. Funct. Anal., Volume 161 (1999) no. 2, pp. 397-417 | DOI | MR | Zbl

[9] Borwein, P.; Erdelyi, T. Sharp extensions of Bernstein's inequality to rational spaces, Mathematika, Volume 43 (1996) no. 2, pp. 413-423 | DOI | MR | Zbl

[10] Branges, L. De Hilbert spaces of entire functions, Prentice Hall, Englewood Cliffs (NJ), 1968 | MR | Zbl

[11] Clark, D. N. One-dimensional perturbations of restricted shifts, J. Anal. Math., Volume 25 (1972), pp. 169-191 | DOI | MR | Zbl

[12] Cohn, W. S. Radial limits and star invariant subspaces of bounded mean oscillation, Amer. J. Math., Volume 108 (1986) no. 3, pp. 719-749 | DOI | MR | Zbl

[13] Cohn, W. S. Carleson measures and operators on star-invariant subspaces, J. Oper. Theory, Volume 15 (1986) no. 1, pp. 181-202 | MR | Zbl

[14] Cohn, W. S. On fractional derivatives and star invariant subspaces, Michigan Math. J., Volume 34 (1987) no. 3, pp. 391-406 | DOI | MR | Zbl

[15] Dyakonov, K. M. Entire functions of exponential type and model subspaces in Hp, J. Math. Sci., Volume 71 (1994) no. 1, pp. 2222-2233 Zap. Nauchn. Sem. Leningrad. Otdel. Mat. Inst. Steklov. (LOMI), 190 (1991), 81-100; English transl. | DOI | MR | Zbl

[16] Dyakonov, K. M. Smooth functions in the range of a Hankel operator, Indiana Univ. Math. J., Volume 43 (1994), pp. 805-838 | DOI | MR | Zbl

[17] Dyakonov, K. M. Differentiation in star-invariant subspaces I, II, J. Funct. Anal., Volume 192 (2002) no. 2, pp. 364-409 | DOI | MR | Zbl

[18] Fricain, E. Bases of reproducing kernels in model spaces, J. Oper. Theory, Volume 46 (2001) no. 3 (suppl.), pp. 517-543 | MR | Zbl

[19] Fricain, E. Complétude des noyaux reproduisants dans les espaces modèles, Ann. Inst. Fourier (Grenoble), Volume 52 (2002) no. 2, pp. 661-686 | DOI | Numdam | MR | Zbl

[20] Hruscev, S. V.; Nikolskii, N. K.; Pavlov, B. S. Unconditional bases of exponentials and of reproducing kernels, Lecture Notes in Math., Volume 864 (1981), pp. 214-335 | DOI | MR | Zbl

[21] Kadec, M. I. The exact value of the Paley-Wiener constant, Sov. Math. Dokl., Volume 5 (1964), pp. 559-561 Dokl. Akad. Nauk SSSR, 155 (1964), 1253-1254; English transl. | MR | Zbl

[22] Levin, M. B. An estimate of the derivative of a meromorphic function on the boundary of domain, Sov. Math. Dokl., Volume 15 (1974) no. 3, pp. 831-834 | MR | Zbl

[23] Lyubarskii, Yu. I.; Seip, K. Complete interpolating sequences for Paley-Wiener spaces and Muckenhoupt's (Ap) condition, Rev. Mat. Iberoamericana, Volume 13 (1997) no. 2, pp. 361-376 | MR | Zbl

[24] Nikolski, N. K. Treatise on the shift operator, Springer-Verlag, Berlin-Heidelberg, 1986 | MR | Zbl

[25] Nikolski, N. K. Operators, functions, and systems: an easy reading. Vol. 1, Hardy, Hankel, and Toeplitz (Mathematical Surveys and Monographs), Volume 92, AMS, Providence, RI, 2002 | MR | Zbl

[26] Nikolski, N. K. Operators, functions, and systems: an easy reading. Vol. 2, Model operators and systems (Mathematical Surveys and Monographs), Volume 93, AMS, Providence, RI, 2002 | MR | Zbl

[27] Ortega-Cerda, J.; Seip, K. Fourier frames, Ann. of Math., Volume 155 (2002) no. 3, pp. 789-806 (2) | DOI | MR | Zbl

[28] Seip, K. On the connection between exponential bases and certain related sequences in L2(-π,π), J. Funct. Anal., Volume 130 (1995) no. 1, pp. 131-160 | DOI | MR | Zbl

[29] Volberg, A. L.; Treil, S. R. Embedding theorems for invariant subspaces of the inverse shift operator, J. Soviet Math., Volume 42 (1988) no. 2, pp. 1562-1572 Zap. Nauchn. Sem. Leningrad. Otdel. Mat. Inst. Steklov. (LOMI), 149 (1986), 38-51; English transl. | DOI | MR | Zbl

[30] Young, R. M. An Introduction to Nonharmonic Fourier Series, Academic Press, New-York, 1980 | MR | Zbl

Cité par Sources :